MAUDE Adverse Event Report: CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXGUARD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number ME1224
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.Although patient age and dob has not been provided, it is presumed that the patient was an infant as the pediatric and picu manager reported the event.
 
Event or Problem Description
It was reported that the nurses stated that there are frequent events in which the trifuse tubing set leaked during patient use.
 
Additional Manufacturer Narrative
Correction: although this file was opened to capture the unspecified number of reported events that occurred during use on a unspecified number of patients, it is presumed that the patient's were pediatric patients as the pediatric/picu manager reported the events.
 
Event or Problem Description
It was reported that the nurses have stated that there have been frequent events in which the trifuse tubing sets were found to leak during patient use, both in the past and currently, however, the staff have not appropriately reported it or addressed the issue.

Brand Name
MAXGUARD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8898817
Report Number9616066-2019-02333
Device Sequence Number13859969
Product Code FPA
UDI-Device Identifier10885403236112
UDI-Public10885403236112
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME1224
Device Catalogue NumberME1224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, PRI TUBING, THERAPY DATE UNKNOWN; 8100,8015, PRI TUBING, THERAPY DATE UNKNOWN